# SDR SWAA2021100116007

- Difficulty date: September 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A13041
- Part serial: 7550344
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LT HORIZONTAL STAB REMOVEABLE L/E HAS CRACKED RIB AT L/E STA 105.26 ; / [01] REMOVED AND REPLACED L/H HORIZONTAL STAB REMOVABLE L/E RIB AT STA 105.26 IAW SRM 51-40-05-0G-0; [02] VERIFIED THE L/H LE RIB INSTALLATION AT L/E STA. 105.26 PER SRM 51-40-05-0G-0; [03] VERIFIED THE L/H LE RIB INSTALLATION AT L/E STA. 105.26 PER SRM 51-40-02-0G-0; [04] CERTIFY; [05] EDIT: REMOVED AND REPLACED L/H HORIZONTAL STAB REMOVABLE L/E RIB AT STA 105.26 IAW *SRM 51-40-02-0G-0*; [06] L/H LEADING EDGE RIB REPLACEMENT AT LE STA 105.26 IS COMPLETE
